# SDR DALA2022122708399

- Difficulty date: October 28, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 87,763 hours, 39,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH VA 99348MA.   COMPLIED WITH.
